Canadian Journal of Gastroenterology and Hepatology

Canadian Journal of Gastroenterology and Hepatology / 1992 / Article

Case Record | Open Access

Volume 6 |Article ID 641786 | https://doi.org/10.1155/1992/641786

Bernd Schönberger, Stephan Nickl, Franzjosef Schweiger, "Colonic Ulcerations Associated with Diclofenac Treatment", Canadian Journal of Gastroenterology and Hepatology, vol. 6, Article ID 641786, 3 pages, 1992. https://doi.org/10.1155/1992/641786

Colonic Ulcerations Associated with Diclofenac Treatment

Received25 Oct 1991
Revised11 Dec 1991

Abstract

Nonsteroidal anti-inflammatory drugs frequently exert toxic effects on the upper gastrointestinal mucosa. However, inflammation and ulcerations in the colon secondary to these agents have been increasingly recognized in recent years. A patient presenting with abdominal pain, weight loss and diarrhea while taking a slow release form of diclofenac sodium (Voltaren SR; Ciba-Geigy) is described. Extensive ulcerations in the right colon and healing upon discontinuation of the drug are documented by colonoscopy.

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads230
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.